# SDR KC82005F00000

- Difficulty date: December 9, 2004
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N70CK
- Make and model: Amd FALCON20
- Aircraft serial: 128
- Engine: Ge CF7002D
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 14640113A0101
- Part serial: 1153
- Condition: Stuck
- Location: Air Conditioning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING VALVE STUCK PARTIALLY OPEN NOT ALLOWING ENOUGH AIR INTO THE CABIN TO PRESSURIZE.  REPLACED VALVE WITH SERVICEABLE VALVE.  PERFORED OPS CHECK IAW MM.
